# SDR COM11937

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Rod
- Part number: 20647
- Condition: Failed
- Location: Nlg
- Part time: 15,799 hours
- Component: Eram, 20750
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ON APPROACH TO FPO, CREW SELECTED GEAR DOWN.  THE MLG INDICATED DOWN AND LOCKED AND THE NLG INDICATED UNSAFE. MAINTENANCE INSPECTED THE NLG AND FOUND THE SECONDARY STRUT NOT TO BE FULLY LOCKED, GEAR SAFETY PIN COULD NOT BE INSTALLED.  THE SAFETY PIN BUSHING ON THE LINK ROD HAD MIGRATED INTERFERING WITH THE SECONDARY STRUT.  MAINTENANCE RESEATED BUSHING AND THE AIRCRAFT WAS FERRIED GEAR DOWN TO THE CLOSEST MAINTENANCE BASE FOR PERMANENT REPAIR.  LINK ROD (P/N 20750), WAS REPLACED AND RETRACTION/EXTENSION CHECKS COMPLIED WITH.
